AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 15, Numéro 2, Année 2020

Issa Cherif GERALDO,
On the maximum likelihood estimator for a discrete multivariate crash frequencies model, pp. 2335-2348
DOI : http://dx.doi.org/10.16929/as/2020.2325.161
ABSTRACT
ENGLISH In this paper, we study the maximum likelihood estimator (MLE) of the parameter vector of a discrete multivariate crash frequencies model used in the statistical analysis of the effectiveness of a road safety measure. We derive the closed-form expression of the MLE afterwards we prove its strong consistency and we obtain the exact variance of the components of the MLE except one component whose variance is approximated via the delta method.

FRANCAIS Dans cet article, nous étudions l'estimateur du maximum de vraisemblance (EMV) du vecteur de paramètres d'un modèle discret multivarié utilisé dans l'analyse statistique de l'efficacité d'une mesure de sécurité routière. Nous obtenons l'expression analytique exacte de l'EMV après quoi nous prouvons sa forte consistance et nous obtenons la variance exacte des composantes de l'EMV, sauf pour une composante dont la variance est approximée par la méthode delta.
Citer cet article
Issa Cherif GERALDO, (2020). On the maximum likelihood estimator for a discrete multivariate crash frequencies model. Afrika Statistika . Volume 15(2), pp 2335-2348
Doi : http://dx.doi.org/10.16929/as/2020.2325.161













JAS
JAS



ok